# SDR AALA20100717LHR01

- Difficulty date: July 17, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 46,807 hours, 5,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 4166215
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT PLASTIC LIGHT COVER IN FIRST CLASS CLOSET RIPPED OUT.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY FLOOR LIGHT IN FIRST CLASS CLOSET.  OPS CHECKED NORMAL.
